# SDR SWIA200515532

- Difficulty date: September 7, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 29,926 hours, 25,626 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O SIDE STAB TRIM WILL NOT TRIM NOSE DOWN.  REPLACED FO'S PITCH TRIM SWITCH IAW MM 27-41-05.  OPERATIONAL CHECK GOOD.
